# SDR 20010501CW014

- Difficulty date: April 13, 2001
- Submitted: May 1, 2001
- Operation: General aviation
- Aircraft: N171CP
- Make and model: Beech B35
- Aircraft serial: FL244
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Inoperative
- Location: Lt Brake
- Component: Valve, Asc
- Component part number: 1013810125
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DEICE VALVE, SHOWING ITT RISE,  LIGHT NOT ILLUMINATING.  LIGHT SYSTEM CHECKS GOOD.  BAD SWITCH ON VALVE.
